# SDR FDEA201902286505

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53770089224130
- Condition: Chafed
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FR24 CHAFFED BETWEEN S-12R AND S-13R REMOVED AND REPLACED 1EA BRACKET AND 1EA SPLICE AT FR24 RH SIDE ON MCD IAW SRM   51-40-21  MAJOR REPAIR
